Ask an expert
Question

11 Feb 2004

Nausea - Can it be related to stress or ulcers
Dear Doctor,

I have recently been through a tremendous amount of stress with lossing a loved one and resigning from work without a new job.

I have always had a bit of a week stomach and would take a
nausea pill, say once a week. Either I wake up nauseas or a cup of coffee makes me feel ill etc. Lately I wake up nauseas and I have to take a pill first thing, again at around 11am and every three hours after that just to stop feeling ill. I do not actually ever vomit, I try my hardest to avoid that, but I constantly feel ill lately.

Could this be stress related? Could this be an ulcer? Could I become addicted/acustomed to nausea pills? What should I do?

More information... a lake of interest in eating. Obviously a bit of sadness, crying etc.

Thanks in advance for your advice...anything would be appreciated as I cannot stand this any longer.

Yours in anticipation,
Gillian
Answer 353 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Gillian, it may definitely be due to stress, but it might also be due to a liver or gallbladder problem. The best would be to see your doctor if it doesn’t clear up or becomes worse. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19328 votes
Vote